ISSN 1308-8734 | E-ISSN 1308-8742
Case Report
IgE-Mediated Reaction to Metamizole: Evaluation of a Patient with Severe Anaphylaxis
1 Division of Immunology and Allergic Disease, Necmettin Erbakan University School of Medicine, Konya, Turkey  
Eurasian J Med 2016; 48: 145-148
DOI: 10.5152/eurasianjmed.2015.0024
Key Words: Abdominal pain, metamizole, systemic reactions
Abstract

Metamizole, a non-steroidal anti-inflammatory drug with weak anti-inflammatory and spasmolytic effects, is used as an analgesic and antipyretic agent. Many adverse reactions to metamizole, such as early or late-onset systemic reactions and bone marrow suppression, have been identified. In this report, we present a case of systemic reaction after the application of parenteral metamizole (Novalgin® ampoule; Sanofi Aventis, İstanbul, Turkey) and discuss the mechanism underlying the reaction. 

Key Words
Authors
All
Author’s Corner
Survey
AVES | Copyright © 2017 Atatürk University Faculty of Medicine | Latest Update: 24.10.2017